Nordic Journal of Computing Bibliography

Peter Høyer and Kim S. Larsen. Parametic Permutation Routing via Matchings. Nordic Journal of Computing, 5(2):105-114, Summer 1998.

The problem of routing permutations on graphs via matchings is considered, and we present a general algorithm which can be parameterized by different heuristics. This leads to a framework which makes the analysis simple and local.

Categories and Subject Descriptors: F.1.2 [Computation by Abstract Devices]: Modes of Computation; F.2.2 [Analysis of Algorithms and Problem Complexity]: Nonnumerical Algorithms and Problems

Additional Key Words and Phrases: permutation routing, matching, graph algorithm

Selected references


  • Nordic Journal of Computing homepage
  • Bibliography top level
  • Nordic Journal of Computing Author Index
  • Search the HBP database